# SDR DALA2022021701076

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,147 hours, 19,632 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 FOUND BULK CGO LOWER STRUCTURE STRINGER CORROSION AT STA1439-STA1461 S37L, CORRECTIVE ACTION: THE DAMAGE AREA REPAIRED AS PER B767-300 SRM53-00-03 (2122200)
